# SDR SWAA2017091216226

- Difficulty date: September 5, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 48,711 hours, 28,508 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE, AT THE END OF THE SAIL TAIL ON INBOARD SIDE, WIGGLE PLATE OUTBOARD END CRACKED.  R & R THE WIGGLE PLATE ASSEMBLY IAW SRM AND DWG.
